MathSciNet Relay Station
MathSciNet bibliographic data
MR2931225 52B45 (52A20 52A39 52B11)
Ludwig, Monika Valuations on Sobolev spaces. Amer. J. Math. 134 (2012), no. 3, 827–842.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement